# SDR 95ZZZX6173

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4564F
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635454
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: 400761
- Condition: Misinstalled
- Location: Mlg Truss
- Component: 9564307
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN AN26-25 BOLT IN RIGHT MAIN GEAR TRUSS BRACKET INSTALLED UPSIDE DOWN.
